# SDR QXEA0300312

- Difficulty date: March 1, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 12,220 hours, 17,344 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: A44700009
- Part serial: 2381
- Condition: Failed
- Location: Zone 500
- Part time: 12,220 hours, 17,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2083 - ON CLIMBOUT, MORE PRESSURE THAN NORMAL WAS REQUIRED TO ROLL THE AIRCRAFT TO THE LEFT. AIRCRAFT RETURNED TO FIELD. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LEFT INBOARD ROLL SPOILER ACTUATOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
